# SDR YENA2022031500222

- Difficulty date: February 19, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N605JB
- Make and model: Airbus A320-232
- Aircraft serial: 2368
- Aircraft time: 64,174 hours, 22,943 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, REF. AEROMAN N/R 2022-19280 - CORROSION STRINGER 40L BETWEEN FR31/FR32 IN FWD CARGO COMPARTMENT; PER AEROMAN N/R 2022-19280 - PERFORMED PERMANENT REPAIR ON SECTION STRINGER LOC. FR 31 TO FR 33 AND STRINGER 40L IN FWD CARGO COMPARTMENT I.A.W.A320 SRM A320 53-00-13-300-001 AND DRAWING D53231945. THE INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT AT 60,000FC/120,000FH AND SUBSEQUENT INSPECTION AT INTERVALS OF TBD . SEE FURA320-53-00283 FOR REINSPECTION.
